# SDR UALA2012120407017

- Difficulty date: December 4, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,745 hours, 6,797 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A5 CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT INOP AT SEATS 19ABC.  REPLACED LIGHT ASSY, OPS NORMAL.
